NRAS
23,164 members26,938 posts

Rituxin

Hello,

It's been almost 3 months since my last rituxin infusion, and seem to be feeling a bit unwell know is that possible. Stomach upset (knotty), no appetite, tired...could these be possible side effects still from the rituxin? Went to emergency cause I was paranoid as this was the exact way I was feeling when I was initially diagnosed. They told me all my inflammation markers we're good and I must have got a stomach flu.

So did anyone have side effects from the rituxin after 3 months, what were they and for how long?

4 Replies
oldestnewest

Hi , i dont know if this helps . I had gastritis after my 1st infusion and was left with a tender stomach for quite a while after . The rheumy Nurse thought part of the problem may have been the steroid part of the infusion and a slower rate of infusion might help along with uping dose of omeprazole. This has made a difference as I haven’t had this problem since. I hope all goes well with your next course 😀

1 like
Reply

I have had 2 infusions with no side effects....I feel really good.

I'm sorry you're not well. Hopefully it will straighten it self out

Reply

I haven’t had those side effects after that long period of time. But I have a lot of stomach issues, which internist & rheumy say are due to all the meds. I’ve reduced red meat & gluten intake, avoid lactose and started taking probiotics & 2 tsp of raw organic apple cider vinegar with the mother. It’s made a HUGE difference for me! Good luck!

Reply

For a week or two after my infusions my tummy can be be erratic and sensitive and I feel full for a few days after but it then goes back to normal. We all have different reactions so do mention how you react to your rheumy nurse/rheumy then they can keep a note on your file. ACV makes my tum sensitive so that's something I cannot benefit from. 😑

Reply

You may also like...